# SDR REXA2022082301929

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690337743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT FACE AND FLANGE OF FS 501.00 FRAME BETWEEN STGR 23L-27.	REMOVED AND REPLACED FRAME IAW CRJ900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
